PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1998 | 85 | 2 | 141-156
Tytuł artykułu

Discrepancy of weighted matrix nets

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Twórcy
  • Department of Mathematics, Macquarie University, Sydney, New South Wales 2109, Australia
autor
  • Department of Mathematics, The University of Georgia, Athens, Georgia 30602, U.S.A.
Bibliografia
  • [1] J. Beck and W. W. L. Chen, Irregularities of point distribution relative to half-planes I, Mathematika 40 (1993), 102-126.
  • [2] J. Beck and W. W. L. Chen, Irregularities of point distribution relative to convex polygons II, Mathematika, 127-136.
  • [3] J. Beck and W. W. L. Chen, Irregularities of point distribution relative to convex polygons III, J. London Math. Soc., to appear.
  • [4] H. Davenport, Note on irregularities of distribution, Mathematika 3 (1956), 131-135.
  • [5] N. M. Korobov, Number-Theoretical Methods in Approximation Analysis, Fizmatgiz, Moscow, 1963 (in Russian).
  • [6] M. M. Skriganov, Constructions of uniform distributions in terms of geometry of numbers, Algebra i Analiz 6(3) (1994), 200-230.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav85i2p141bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.